AMS eContent Search Results
Matches for: msc=(47D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 116 found      Go to page: 1 2 3 4

[31] G. F. Webb. An operator-theoretic formulation of asynchronous exponential growth . Trans. Amer. Math. Soc. 303 (1987) 751-763. MR 902796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jan Prüss. On linear Volterra equations of parabolic type in Banach spaces . Trans. Amer. Math. Soc. 301 (1987) 691-721. MR 882711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Wacław Szymański. Positive forms and dilations . Trans. Amer. Math. Soc. 301 (1987) 761-780. MR 882714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dietmar Salamon. Infinite-dimensional linear systems with unbounded control and observation: a functional analytic approach . Trans. Amer. Math. Soc. 300 (1987) 383-431. MR 876460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sen-Yen Shaw. Uniform ergodic theorems for locally integrable semigroups and pseudoresolvents . Proc. Amer. Math. Soc. 98 (1986) 61-67. MR 848876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Wacław Szymański. Coisometric extensions of contraction semigroups . Proc. Amer. Math. Soc. 97 (1986) 418-422. MR 840622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. Hejtmanek and Hans G. Kaper. Counterexample to the spectral mapping theorem for the exponential function . Proc. Amer. Math. Soc. 96 (1986) 563-568. MR 826482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Rhonda J. Hughes. A partial integration formula for product integrals of unbounded operator-valued functions . Proc. Amer. Math. Soc. 96 (1986) 455-461. MR 822439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] I. Assani. On the punctual and local ergodic theorem for nonpositive power bounded operators in $L\sp p\sb {{\bf C}}[0,1],\;1. Proc. Amer. Math. Soc. 96 (1986) 306-310. MR 818463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Frank Neubrander. Well-posedness of higher order abstract Cauchy problems . Trans. Amer. Math. Soc. 295 (1986) 257-290. MR 831199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Andrzej Korzeniowski and Daniel W. Stroock. An example in the theory of hypercontractive semigroups . Proc. Amer. Math. Soc. 94 (1985) 87-90. MR 781062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Heydar Radjavi and Peter Rosenthal. On fixed points of linear contractions . Proc. Amer. Math. Soc. 93 (1985) 640-642. MR 776194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mary Embry-Wardrop. Every uniformly continuous centered semigroup is normal . Proc. Amer. Math. Soc. 93 (1985) 501-502. MR 774011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] E. C. Svendsen. An integral formula for multidimensional evolution equations . Proc. Amer. Math. Soc. 92 (1984) 385-390. MR 759658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Esterle and J. E. Galé. Regularity of Banach algebras generated by analytic semigroups satisfying some growth conditions . Proc. Amer. Math. Soc. 92 (1984) 377-380. MR 759656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jan Prüss. On the spectrum of $C\sb{0}$-semigroups . Trans. Amer. Math. Soc. 284 (1984) 847-857. MR 743749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Eberhard Siebert. Densities and differentiability properties of Gauss semigroups on a Lie group . Proc. Amer. Math. Soc. 91 (1984) 298-305. MR 740190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Nazar Hussein Abdelaziz. On the product of class $A$-semigroups of linear operators . Proc. Amer. Math. Soc. 88 (1983) 517-522. MR 699436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] M. A. Freedman. Operators of $P$-variation and the evolution representation problem . Trans. Amer. Math. Soc. 279 (1983) 95-112. MR 704604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Neil Falkner. Closable operators and semigroups . Proc. Amer. Math. Soc. 87 (1983) 107-110. MR 677243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Tomasz Przebinda. Holomorphicity of a class of semigroups of measures operating on $L\sp{p}(G/H)$ . Proc. Amer. Math. Soc. 87 (1983) 637-643. MR 687632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Tepper L. Gill. Time-ordered operators. II . Trans. Amer. Math. Soc. 279 (1983) 617-634. MR 709572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Xavier Mora. Semilinear parabolic problems define semiflows on $C\sp{k}$\ spaces . Trans. Amer. Math. Soc. 278 (1983) 21-55. MR 697059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Harold Benzinger, Earl Berkson and T. A. Gillespie. Spectral families of projections, semigroups, and differential operators . Trans. Amer. Math. Soc. 275 (1983) 431-475. MR 682713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] P. S. Guinand. On quasinilpotent semigroups of operators . Proc. Amer. Math. Soc. 86 (1982) 485-486. MR 671220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] C. C. Travis. Differentiability of weak solutions to an abstract inhomogeneous differential equation . Proc. Amer. Math. Soc. 82 (1981) 425-430. MR 612734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Tepper L. Gill. Time-ordered operators. I. Foundations for an alternative view of reality . Trans. Amer. Math. Soc. 266 (1981) 161-181. MR 613790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] M. A. Freedman. A faithful Hille-Yosida theorem for finite-dimensional evolutions . Trans. Amer. Math. Soc. 265 (1981) 563-573. MR 610966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Alan D. Sloan. The strong convergence of Schr\"odinger propagators . Trans. Amer. Math. Soc. 264 (1981) 557-570. MR 603781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 116 found      Go to page: 1 2 3 4